|staying healthy off meds
Jul 8, 2001
My partner decided a year ago to stop taking his meds because of adverse side effects. Currently he feels and looks great.
However, is there anything he should do to maintain his good health? He can't get regular t-cell or viral load tests because of the financial cost.
Thanks for your help.
Response from Dr. Bartlett
I am glad that he is feeling well. My concern is that without knowing his HIV RNA levels or CD4 counts, you really don't have any idea how well he is really doing. I strongly suggest that he have these laboratory values followed regularly, and hopefully he will do well without the need to restart treatment. BUT, not to follow them is taking a big risk. Good luck!
Sleeping tablets and meds
Is it REALLY an allergy?
- Does Hiv Cause White Spots In The Back Of The Throat?
- Can I Get Hiv From Spit In Eye?
- If You Have Hiv Will A Common Cold Make You Even More Sick?
- Is Urticaria A Symptom Of Hiv?
- Statistics Of People Contracting Hiv From One Encounter Of Unprotected Sex
- If Tested For Hiv Will It Show Up Postive For Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.